American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(80A22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Bianca Morelli Rodolfo Calsavara and José Luiz Boldrini. Solutions of an advected phase field system with low regularity velocity. Proc. Amer. Math. Soc. 141 (2013) 943-958.
Abstract, references, and article information   
View Article: PDF

[2] Hamid Ghidouche, Philippe Souplet and Domingo Tarzia. Decay of global solutions, stability and blowup for a reaction-diffusion problem with free boundary. Proc. Amer. Math. Soc. 129 (2001) 781-792. MR 1802001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kewei Zhang. Remarks on the two well problem with rotations . Proc. Amer. Math. Soc. 117 (1993) 687-688. MR 1116277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1